Sominex Original Formula Tablets
- Helps to reduce difficulty falling asleep.
- Single dose maximum strength formula.
- Wake rested and refreshed.
- Doctor-preferred sleep ingredient.
Each tablet contains: Diphenhydramine HCl (25 mg. ).
Dibasic Calcium Phosphate, FD&C Blue 1, Magnesium Stearate, Microcrystalline Cellulose, Silicon Dioxide, Starch.
- Adults and children 12 years of age and over: Take 2 tablets at bedtime if needed, or as directed by a doctor.
- For best results, take recommended dose.
- This will provide approximately six to eight hours of restful sleep.
Shipping Weight : 0.20 lb